# SDR HEEA093675

- Difficulty date: February 23, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N763P
- Make and model: Skrsky S76A
- Aircraft serial: 760166
- Aircraft time: 11,951 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2211 · Autopilot Computer
- Part: Amplifier
- Part number: 7611112
- Part serial: HF1753
- Condition: Burned
- Location: Yaw Channel
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED ELECTRICAL FUMES DURING FLIGHT.  LANDED AT MP299B.  MAINTENANCE FOUND YAW CHANNEL AMP BURNED.
